# SDR SWAA2022041883766

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB AT B.S. 1016+6 - 1016+14; L.B.L. 12 - L.B.L. 19; W.L. 208.1. / [01] NOT ALLOWABLE DAMAGE FOUND ON SRM FOR THIS PART;REPAIRABLE BY REPLACEMENT SHEAR WEB. IAW. SRM 51-10-02-0G-0; PARAGRAPH 9.;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED SHEAR WEB AT BS 1016; LBL 19; WL 208.1. IAW. SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED SHEAR WEB AT BS 1016 BL 0 TO LBL 50 WL 208 PER SRM 51-40-02 AND DWG 147A5600 OK TO INSTALL SHEAR WEB;[05] VERIFIED DRILL UP OF WEB PER SRM 51-40-02 AND DWG 147A5600; OK TO INSTALL.;[06] INSTALLED SHEAR WEB AT BS 1016; LBL 19; WL 208.1. IAW. SRM 51-40-02-0G-0 AND DWG 147A5600;[07] ADDED ENTRY 6 : DWG REV H;[08] VERIFIED CORRECTIVE ACTION STEPS 6 AND 7.;[09] COMPLETE.
